Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

whatthekell

Veteran Member
  • Total Reviews

    3
  • Content Count

    718
  • Joined

  • Last visited

Blog Comments posted by whatthekell


  1. no problem! I created that blog to help people and want to keep helping anybody I can. =) maybe you should look into some dr. Scholz I think they're called? they're those inserts for shoes to make walking more comfortable. what kind of shoes do u normally wear? I definitely had a ton of back pain especially in my shoulders because that's where my back always hurts, so it intensified. and I even had lower back pain, which I never had before. but trust me, it's so worth it when you're done. massage will definitely help! ! too bad u couldn't come to the chiropractor I work for and I could give you one!


  2. Haha it's whatthekell cuz my name is Kelli =P. hi catlover! I'm sorry I haven't been on here. it's so hard to log in because I'm having problems with my password. anyway, my back is feeling much better! I think any back pain I have now is just job related. I'm very happy about that because I was worried I'd always have back pain. I never had pain in my heels though. =/ definitely mention that to your doctor. try taking some Aleve. that'll help with any inflammation and take the pain away. How's everything else going? how much longer do u have?


  3. You're right. They are years you won't get back. It's sad to think about it.

    Do you go to a dermatologist? Has he or she recommended Accutane?

    it's important to know the side effects and know that some people are left with long term side effects, but try not to focus on all the bad or you will scare yourself too much. It came to a point where I wouldn't let myself read the bad stories anymore and only read the good. it's completely up to you.

    I will definitely keep you guys updated! =)


  4. Lol, yea middle toe pain is definitely weird!

    yes, I was very lazy! I still did my cleaning chores, but I procrastinated as much as possible haha. I've been cleaning like crazy lately so I think the laziness is wearing off. =)

    my eczema went away and so did my dry lips and eyes, but my nose is still really cracked inside and sore. if it doesn't heal soon I will get a prescription.

    I didn't get too worried about my blood tests because I stayed healthy and didn't eat crappy food the night before. I didn't drink either. but then the last few months I was a little worried that my results works would come back bad and I'd have to be taken off for a while. just eat smart and drink lots of water the day before and you should be fine!

    I had no idea those 2 were on Accutane! that's cool.

    good luck tomorrow! !


  5. I know! BP was giving me wrinkles, too! Before Dan's regimen, I only applied it all over my face in a regular quantity.... then Dan's regimen I slathered it on so thick. I started getting wrinkles around my eyes and I feel like I have more laugh lines now! lol or it could just be my age. I dunno.

    I was always afraid of Accutane, too. I got to the point where I was desperate, so side effects didn't matter.

    My back is still bothering me, but not nearly as bad as before. I am still 3 days away from being off Accutane for a whole month. My job adds to it too. My joints always were ok, I mean I have always had crackly knees, wrists, and elbows, lol so I didn't notice a change in them. Just my muscles =P

    How are you feeling?


  6. thank you!! =)

    you definitely should give it a shot. I really wish I had done this years ago. Accutane is my life saver.

    I do have some PIH, but it is fading and you have to look really close to see it. I do wear a little makeup on those spots (neutrogena skin clearing makeup). My derm gave me Aczone & Atralin to use and said these will also help fade them. I have a couple areas that have very mild indents, but again, you would have to be in really good lighting and tilt my face to see them.

    Do you use Benzoyl Peroxide? When I used that for 15 or so years, it made my PIH so dark. it would take months for them to go away. Accutane speeds up the healing process. I've seen a lot of people say that they notice a significant reduction in PIH in the months following Accutane.

    I say give it a go! I will be 27 and have lost so many years because of Acne. You look young in your pic, and I think it's best to get rid of this early and enjoy your youth! =)


  7. Nope, I didn't take any supplements! I always wondered if I should, but never did.

    I was also still able to do my regular exercises with no problem. I did feel lazier, but after I worked out, I felt much better.

    just make sure you use a thick moisturizer! i used CeraVe moisturizing cream, it's in a big tub. One tub lasted me over 6 months using it every night. During the day, I used Aveeno Ultra Calming lotion, not as thick, but it really helped with the redness.

    I tried Aquaphor for my lips, but found it didn't help me. Carmex was my savior =)

    Drink lotsss of water. 2 liters or more a day (depending on your size) usually you drink half your body weight in ounces. I tried to get 3 but usually would end up only having 2. In the beginning of my course I got really bad headaches til I realized I wasn't drinking enough. As soon as I chugged some water, the headache went away.

    If you get a rash on your arms or anywhere, use hydrocortisone.

    Your eyes are going to become dry, so get a bottle of moisturizing eye drops.

    The insides of your nose are going to dry out, so get some saline spray or you can use vaseline on a q-tip and wipe it around the inside of your nostrils. I used a saline gel, but vaseline works just as well.

    That's all I can think of tip wise =P Just eat healthy and take care of yourself. Take some pics too! you will be glad you did =)


  8. thank you, catlover! =D

    yes, my muscles hurt. they usually were ok during the day, but when i woke up in the morning my back would hurt so bad i couldn't lay there anymore. you can always take aleve or another anti-inflammatory to help. i didn't take anything though because it wasn't unbearable. my job is very physical too, i'm a massage therapist, so it's very possible my job increased the back pains. every time my dose got increased, my back hurt a little more. but don't let me scare you! it really wasn't bad. i actually got used to it. my back still hurts but i can feel it getting better. trust me, every side effect was worth it! my nose bled every day for the last few months. my course flew by, and i'm sure yours will too =) good luck! and if you need anything just ask.


  9. Hi AyeAye! Long time no talk =) How are you?? Actually knock on wood, I have zero as I am typing this! I go for bloodwork on Thursday and go to my derm on Monday to find out if I am done! I'm terrified to stop.

    Are you still only using AHA+ and no more BP? I need to find a good routine when I'm finished!


  10. hey I remember you, Sasch =) thank you for following! I wasn't sure if anybody was anymore =)

    I'm going to the derm on Friday. I was supposed to be done this month, but I am still getting pimples, so I'm going to see about going further. My last visit he told me we'd see how this month went before we decided if I should go on a 6th month. I don't want to be done yet. I am honestly terrified to come off this drug. But anyway, usually every period I break out right before it. This time I broke out before and after. So not sure when this is going to stop. I don't want to come off until I am completely clear for some time. I think it's too soon right now. I get bloody noses every day and it hurts to get out of bed in the morning but I don't care!

    I will update my blog after my derm appt and I will post some new pics since it's been a while.

    How are you doing? thanks again for checking in =)


  11. hi there! i am 26 and also on accutane. jan 14th i start my 5th month. (i'm only supposed to be on for 5 months). i am also still breaking out. usually during my period, which is now. i have a feeling i will be on this longer than 5 months because of this. who knows though! hang in there!


  12. Rashes on the hands and feet are very common. Mine come and go all the time. If they don't bother you that much, just leave them alone. They'll go away on their own. If they're really itchy and you just can't deal with them, use some hydrocortisone cream. Hydrocortisone isn't good for your skin, it really thins it out, so don't use it unless you have to. Note that the stuff on your hand in the pic you posted doesn't look like a rash at all. It just looks like the skin on your hands is getting flaky and really dry. I think everyone gets flaky patches like that somewhere. If it's still like that, just moisturize your hands a lot. Use a good moisturizer every time you wash or rinse your hands. Back pain is also a common side effect, so don't worry too much about that, either, but do mention it next time you go see your derm smile.png

    i have that eczema rash all over both arms and tops of my hands. i smear hydrocortisone on it daily... didn't realize it thins your skin out?? i was under the impression if i got the steroid from my derm that that would thin it out. hmm. should i call him and have him order me something?

×